# SDR P5CA9700254

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON RT SIDE LOWER SKIN REPAIR STRAP GOUGED ALONG LOWER EDGE.  REPAIRED PER BOEING SRM 53-30-01.
